Skin looks worse after second injection of hyaluronic acid for acne scars. Why is that happened? (Photos)
4 days ago
I have acne scars and got injection of jalupro with subcision prior it. And scars became almost barely visible. I was very happy about this improvement, and decided to get second treatment from the same doctor after one month. When I visited him again he asked me how long did bruising last, so I replied that two weeks. He said that this is too long. And after second procedure there wasn't much bruising but skin started to look worse.
Doctor Answers 1
Acne scars look worse after HA filler
I know some people use HA filler for this. I'm more of a fan of Bellafill for this. I think that combining with Infini and PRP is even better than filler alone. See link.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.